# SDR SWAA2021112947921

- Difficulty date: November 18, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 26,163 hours, 11,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D71701100SWA
- Part serial: BN164233
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H AISLE EMERGENCY LIGHTS ABOVE AISLE INOP ; / [01] REMOVED AND REPLACED BATTERY PACK @ ROW 20ABC IAW AMM 33-51-06; OPS CHECK GOOD. MEL CLEARED; PLACARDS REMOVED.
